Jump to content

katie_b

Members
  • Posts

    64
  • Joined

  • Last visited

About katie_b

  • Birthday 10/11/1988

Profile Information

  • Gender
    Female
  • Location
    Ohio

Recent Profile Visitors

1,378 profile views

katie_b's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. Thanks!! I don't know why Provigil hasn't helped me. I just can't put my finger on it. I've never had a sleep study done and have been thinking about that because I know apnea is a common problem to have. I am still interested in knowing what has helped other people and I really appreciate the advice!
  2. I have been hit hard with fatigue for a while now and have tried a few different meds, but none have helped a whole lot. I have been on an SNRI for a while, and it helps with lightheadedness and syncope, but not with fatigue. This summer I started Adderall, but it seemed to stop working after about a week. I had an appt. with Dr. Grubb a couple months ago and he suggested Provigil. I took it for a few days and it worked really well, but then it seems like my body got used to it, so I stopped taking it. I have heard other people have good results with it, so I tried it again this week and it hasn't helped very much. I wanted to know if anyone has anything besides these work for fatigue. I am willing to try natural/herbal things or alternative therapies.
  3. I am wondering if anyone is from the Memphis, TN area. I am planning to move there in about a year when I'm finished with college. I am going down in the next 2-3 months to visit colleges and see the city. I would love some information on the city and maybe meet up with someone while I'm there.
  4. That was great!! It was a good idea, too!!!!
  5. I love Dr. Grubb, too, and am so lucky because I live only an hour and a half from him! Recently I started seeing his P.A., Beverly. She is wonderful and much easier to get into than Dr. Grubb!
  6. I started Cymbalta this week and haven't had any negative side affects from it. My doctor (grubb) likes it becuase it combines an SSRI with a nerapenpherine inhibitor so it's controlling two neurotransmitters instead of just one.
  7. I think I would want to get rid of passing out. A tie or close second would be fatigue. I am always tired, but the syncope only happens every few months. That's a tough question!
  8. This past summer I was going to a Holistic Health Practitioner. I went one or two times every week for about two months. I'm getting more symptomatic again, and I want to go back, but the problme is that he is so expensive. A visit costs about $150 just for him to see you. Any extra procedures are extra. I would like to know if any kind of natural healing has worked for anyone else and what worked? Thanks for all your help!
  9. I am on Flourinef to raise my Bp, but it also decreases my HR. It has been a lifesaver for me...the only med that works!
  10. I'm sorry to hear you're not doing good. Just so you know, I once was the same way. It took three years of suffering and getting worse before I started to get better. Dr. Grubb says that most people get worse before they get better. Maybe you're just at your peak and you'll start feeling better soon!
  11. Good luck with the surgery! I'm sure everything will go well, but I'll still hkeep you in my thoughts and prayers!!
  12. Hey Valerie! I hope your surgery went well and you have a quick recovery!!
  13. You are really blessed to have such awesome friends!! I'm glad to hear you had fun and didn't have a horrible crash from the trip!
  14. I used to be on Adderall, but I went off it after it was taken off the market in Canada. After going off it and doing more research, I learned that it is very, very rare to cause heart problems in most people. I would try it...and if it doesn't work, go off it!
  15. I'm sorry to hear you're so down. I don't know exactly how you feel because I've always been forced to go to school...even though I would faint most of the day. If I were you, I would go to the ER and be admitted into the hospital until they can put you on some med that will make you feel better!!! If this were me, I would go to MCO and ask Dr.Grubb to be called to the ER to deal with the situation. Good luck!
×
×
  • Create New...